Sign in to follow this  
Followers 0
GocartMoz

Pulmonary sarcoidosis in a patient with psoriatic arthritis during infliximab therapy

1 post in this topic

Pulmonary sarcoidosis in a patient with psoriatic arthritis during infliximab therapy. We report the case of a psoriasis patient who developed pulmonary sarcoidosis during a cycle of therapy with infliximab. S. Izzi. Dermatology Online Journal. May 2010. (Also see: Causes of Sarcoidosis)

 

This item was posted in the ISN Newsroom. Check the Newsroom every day for the latest scleroderma medical and support information.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0